Mathematical Research Letters

Volume 22 (2015)

Number 4

A comparison principle for solutions to the Ricci flow

Pages: 983 – 988

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n4.a1

Authors

Richard H. Bamler (Department of Mathematics, Stanford University, Stanford, California, U.S.A.; and Department of Mathematics, University of California at Berkeley)

Simon Brendle (Department of Mathematics, Stanford University, Stanford, California, U.S.A.)

Abstract

In this note we derive a principle that enables us to bound solutions to the Ricci flow on a metric level.

Full Text (PDF format)

Published 24 July 2015